# SDR ASAA2021100536185

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 23,576 hours, 7,480 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000144300
- Condition: Failed
- Location: R Ram Air Exhaus
- Part time: 23,564 hours, 7,478 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT PACK OVERHEAT ON CLIMBOUT FL260. GROUNDED - YES. FOUND RIGHT PACK RAM AIR EXHAUST ACTUATOR FAILED CLOSED, REMOVE AND REPLACED EXT ACT REF B737-900ER AMM 21-51-27 OPS CHECK GOOD.
